The number of peaks of nonnegative solutions to some nonlinear degenerate parabolic equations

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

We consider the Cauchy problems for some nonlinear degenerate parabolic equations in ℝN for nonzero bounded nonnegative initial data having compact support, and show that the set of peaks of the nonnegative solution consists of one point after a finite time.

Original languageEnglish
Pages (from-to)78-103
Number of pages26
JournalJournal of Mathematical Analysis and Applications
Volume203
Issue number1
DOIs
Publication statusPublished - 1996 Oct 1
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'The number of peaks of nonnegative solutions to some nonlinear degenerate parabolic equations'. Together they form a unique fingerprint.

Cite this